# SDR ASAA2014073008720

- Difficulty date: July 30, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 28,159 hours, 8,438 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 9083
- Condition: Malfunctioned
- Location: Ram Air
- Part time: 41,983 hours, 16,544 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  NR 2 PACK/ ZONE TEMP CONTROLLER BITE TEST REF AMM TASK 21-61-00 SHOWS NUMEROUS RAM AIR ACT FAULTS. R & R RT PACK RAM AIR ACTUATOR AS PRECAUTIONARY REF AMM 21-51-21. ACCOMPLISHED FIM 21-62 TASK 836 & AMM 21-51-00 RT PACK RAM AIR ACTUATOR FAULT ISOLATION AND PACK/ZONE TEMP CONTROLLER BITE TEST NORMAL.
